# SDR HALA2023031700048

- Difficulty date: March 16, 2023
- Submitted: March 18, 2023
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 37,225 hours, 5,915 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTHER - FOUND HYDRAULIC LEAK COMING FROM BELLY OF AIRCRAFT. REPLACED PACKING ON BLUE POWER ACCUMULATOR  PER AMM 29-12-42. LEAK AND OPS CHK GOOD. OK FOR SVC.
